question-icon

Can Nitrostat cause dark foul smelling stool?

default
Posted on Mon, 17 Apr 2017
Question: Is dark (green/black) foul-smelling stool expected with the use of Nitrostat tablets?
doctor
Answered by Dr. Noble Zachariah (6 minutes later)
Brief Answer:
No

Detailed Answer:
Hello,

Welcome and thanks for your query.
Dark foul smelling stool is suggestive of an infection in the GI tract and is not an adverse effect of Nitrostat tablets.

Do get back to me if you have further queries.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Noble Zachariah

Internal Medicine Specialist

Practicing since :1974

Answered : 2276 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can Nitrostat cause dark foul smelling stool?

Brief Answer: No Detailed Answer: Hello, Welcome and thanks for your query. Dark foul smelling stool is suggestive of an infection in the GI tract and is not an adverse effect of Nitrostat tablets. Do get back to me if you have further queries.